UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Effective numerical evaluation of the double Hilbert transform Journal article
Sun,Xiaoyun, Dang,Pei, Leong,Ieng Tak, Ku,Min. Effective numerical evaluation of the double Hilbert transform[J]. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2020, 43(7), 4086-4106.
Authors:  Sun,Xiaoyun;  Dang,Pei;  Leong,Ieng Tak;  Ku,Min
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:2.1/2.0 | Submit date:2021/03/11
2d Adaptive Fourier Decomposition  2d Mechanical Quadrature Method  Double Hilbert Transform  Trigonometric Interpolation